# SDR TRBA20130304001

- Difficulty date: March 4, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 431
- Aircraft time: 32,395 hours, 35,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, THE CREW REPORTED THE GROUND PROXIMITY LIGHT BELOW LT EMERGENCY DOOR WAS BURNED OUT.  ACFT REMOVED FROM SERVICE.  REPOSITIONED LIGHT AND FOUND IT WORKING PROPERLY IAW MM. 33-50-00.  ACFT RETURNED TO SERVICE.
